A Link between the Canonical Decomposition in Multilinear Algebra and Simultaneous Matrix Diagonalization

L. De Lathauwer
SIAM J. Matrix Anal. Appl., Volume 28, Number 3, page 642--666 - 2006

BibTex references

@Article{Del06,
  author       = "De Lathauwer, L.",
  title        = "A Link between the Canonical Decomposition in Multilinear Algebra and Simultaneous Matrix Diagonalization",
  journal      = "SIAM J. Matrix Anal. Appl.",
  number       = "3",
  volume       = "28",
  pages        = "642--666",
  year         = "2006",
  url          = "http://publi-etis.ensea.fr/2006/Del06"
}

Other publications in the database

» L. De Lathauwer